JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ALGEBRAIC KERNEL FUNCTIONS AND REPRESENTATION OF PLANAR DOMAINS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ALGEBRAIC KERNEL FUNCTIONS AND REPRESENTATION OF PLANAR DOMAINS
Jeong, Moon-Ja; Taniguchi, Masahiko;
  PDF(new window)
 Abstract
In this paper we study the non-degenerate n-connected canonical domains with n>1 related to the conjecture of S. Bell in [4]. They are connected to the algebraic property of the Bergman kernel and the Szego kernel. We characterize the non-degenerate doubly connected canonical domains.
 Keywords
conformal representation;Ahlfors map;Bergman kernel;Szego kernel;algebraic function, canonical domain;
 Language
English
 Cited by
1.
The coefficient body of Bell representations of finitely connected planar domains, Journal of Mathematical Analysis and Applications, 2004, 295, 2, 620  crossref(new windwow)
2.
Equivalence problem for annuli and Bell representations in the plane, Journal of Mathematical Analysis and Applications, 2007, 325, 2, 1295  crossref(new windwow)
 References
1.
S. Bell, The Bergman kernel function and proper holomorphic mappings, Trans. Amer. Math. Soc. 270 (1982), 685–691. crossref(new window)

2.
S. Bell, The Cauchy Transform, Potential Theory, and Conformal Mapping, CRC Press, Boca Raton, 1992.

3.
S. Bell, Complexity of the classical kernel functions of potential theory, Indiana Univ. Math. J. 44 (1995), 1337–1369. crossref(new window)

4.
S. Bell, Finitely generated function fields and complexity in potential theory in the plane, Duke Math. J. 98 (1999), 187-207. crossref(new window)

5.
S. Bell, A Riemann surface attached to domains in the plane and complexity in potential theory, Houston J. Math. 26 (2000), 277-297.

6.
S. Bergman, The kernel function and conformal mapping, Math Surveys 5, Amer. Math. Soc., Providence, 1950.

7.
S. Bochner and W. Martin, Several Complex Variables, Princeton Math. Ser. 10, Princeton Univ. Press, Princeton, 1948.

8.
H. M. Farkas and I. Kra, Riemann Surfaces, Grad. Texts in Math. 71, Springer-Verlag, 1980

9.
Y. Imayoshi and M. Taniguchi, An Introduction to Teichmüller Spaces, Springer-Verlag, Tokyo, 1992.

10.
M. Jeong, The Szegő kernel and rational proper mappings between planar domains, Complex Variables Theory Appl. 23 (1993), 157–162.

11.
M. Jeong and M. Taniguchi, Bell representation of finitely connected planar domains, Proc. Amer. Math. Soc., To appear.

12.
N. Kerzman and E. M. Stein, The Cauchy kernel, the Szegő kernel, and the Riemann mapping function, Math. Ann. 236 (1978), 85–93. crossref(new window)

13.
N. Kerzman and M. Trummer, Numerical conformal mapping via the Szegő ker-nel, Special issue on numerical conformal mapping, J. Comput. Appl. Math. 14 (1986), 111–123. crossref(new window)

14.
O. Lehto, Univalent Functions and Teichmuller Spaces, Grad. Texts in Math. 109, Springer-Verlag, New York, 1987.

15.
S. M. Natanzon, Hurwitz spaces, Topics on Riemann surfaces and Fuchsian Groups, London Math. Soc. Lecture Note Ser. 287 (2001), 165-177.

16.
M. Trummer, An efficient implementation of a conformal mapping method based on the Szegő kernel, SIAM J. Numer. Anal. 23 (1986), 853–872. crossref(new window)